# SDR EIA2000230

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bolt
- Part number: BACB30MY8K19
- Condition: Broken
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE BULKHEAD AT STRINGER 11L ONE EACH TENSION BOLT BROKEN.  NDT INSPECTION PER NTM PT6 51-00-00 FIG 4, BOLT HOLE CRACK AND CORROSION FREE.  TENSION BOLTS REPLACED PER MM 20-51-01.  STRINGER END FITTING REINSTALLED PER SRM 51-30-02.  (M)
